# SDR DALA2015120307363

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON OUTER SKIN AT AFT CARGO COMPARTMENT DOOR.  DENT WERE MEASURED IAW ERA 541545-14, REV ORIGINAL HFEC INSPECTION WAS ACCPOMPLISHED, NO CRACKS WERE FOUND IAW ERA 541545-14, REV ORIGINAL.
